# SDR AALA202402199848

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 28,885 hours, 11,682 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER DOOR 2R IS LOOSE. SECURED LOOSE HARDWARE ON THE EMERGENCY ARMED CONTROL PANEL ON R2 DOOR PER 25-62-44.
